TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 22, NO. 1, 2017
Some Perturbed Versions of the Generalized Trapezoid Inequality for Functions of Bounded Variation, Wenjun Liu and Jaekeun Park,…………………………………………………11
A Companion of Ostrowski Like Inequality and Applications to Composite Quadrature Rules, Wenjun Liu and Jaekeun Park,……………………………………………………………..19
A Modified Shift-Splitting Preconditioner for Saddle Point Problems, Li-Tao Zhang,……25
Closed-Range Generalized Composition Operators Between Bloch-Type Spaces, Cui Wang, and Ze-Hua Zhou,………………………………………………………………………………38
Approximate Ternary Jordan Bi-Derivations on Banach Lie Triple Systems, Madjid Eshaghi Gordji, Vahid Keshavarz, Choonkil Park, and Jung Rye Lee,………………………………45
Some Generalized Difference Sequence Spaces of Ideal Convergence and Orlicz Functions, Kuldip Raj, Azimhan Abzhapbarov, and Ashirbayev Khassymkhan,………………………52
A General Stability Theorem for a Class of Functional Equations Including Quadratic-Additive Functional Equations, Yang-Hi Lee and Soon-Mo Jung,……………………………………64
A Dynamic Programming Approach to Subsistence Consumption Constraints on Optimal Consumption and Portfolio, Ho-Seok Lee and Yong Hyun Shin,……………………………79
The Stability of Cubic Functional Equation with Involution in Non-Archimedean Spaces, Chang Il Kim and Chang Hyeob Shin,………………………………………………………………100
Value Sharing Results for Meromorphic Functions with Their q-Shifts, Xiaoguang Qi, Jia Dou, and Lianzhong Yang,…………………………………………………………………………107
Random Normed Space and Mixed Type AQ-Functional Equation, Ick-Soon Chang, and Yang-Hi Lee,…………………………………………………………………………………………117
Blow-up of Solutions for a Vibrating Riser Equation with Dissipative Term, Junping Zhao,..128
Existence, Uniqueness and Asymptotic Behavior of Solutions for a Fourth-Order Degenerate Pseudo-Parabolic Equation with p(x)-Growth Conditions, Junping Zhao,……………………138
Generalizations on Some Meromorphic Function Spaces in the Unit Disc, A. El-Sayed Ahmed and M. Al Bogami,…………………………………………………………………………….148
Maximum Norm Superconvergence of the Trilinear Block Finite Element, Jinghong Liu, and Yinsuo Jia,………………………………………………………………………………………161
Hyers-Ulam Stability of an Additive Functional Inequality, Ming Fang and Donghe Pei,……170
Characterization of a Class of Differential Equations, Mohammad Fuad Mohammad Naser, Omar M. Bdair, and Fayçal Ikhouane,………………………………………………………....179

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 22, NO. 2, 2017
Fuzzy Analytical Hierarchy Process Based On Canonical Representation on Fuzzy Numbers, Yong Deng,…………………………………………………………………………………201
A Quadrature Rule for the Finite Hilbert Transform via Simpson Type Inequalities and Applications, Shunfeng Wang, Na Lu, and Xingyue Gao,…………………………………229
A Quadrature Formula in Approximating the Finite Hilbert Transform via Perturbed Trapezoid Type Inequalities, Shunfeng Wang, Xingyue Gao, and Na Lu,……………………………239
Pointwise Superconvergence of the Displacement of the Six-Dimensional Finite Element, Yinsuo Jia, and Jinghong Liu,………………………………………………………………247
Estimates for Discrete Derivative Green's Function for Elliptic Equations in Dimensions Seven and Up, Jinghong Liu, and Yinsuo Jia,………………………………………………………255
Existence of Solutions to a Coupled System of Higher-order Nonlinear Fractional Differential Equations with Anti-periodic Boundary Conditions, Huina Zhang, and Wenjie Gao,………262
Iteration Process for Pointwise Lipschitzian Type Mappings in Hyperbolic 2-uniformly Convex Metric Spaces, D. R. Sahu, Samir Dashputre, and Shin Min Kang,…………………………271
Regularity of the American Option Value Function in Jump-Diffusion Model, Sultan Hussain, and Nasir Rehman,…………………………………………………………………………..286
On a Summation Boundary Value Problem for a Second-Order Difference Equations with Resonance, Saowaluk Chasreechai and Thanin Sitthiwirattham,……………………………298
Fuzzy Quadratic Mean Operators and Their Use In Group Decision Making, Jin Han Park, Seung Mi Yu, and Young Chel Kwun,………………………………………………………………310
Sensitivity Analysis for General Nonlinear Nonconvex Set-Valued Variational Inequalities in Banach Spaces, Jong Kyu Kim,………………………………………………………………327
Common Fixed Point Theorems for Non-compatible Self-mappings in b-Fuzzy Metric Spaces, Jong Kyu Kim, Shaban Sedghi, Nabi Shobe, and Hassan Sadati,……………………………336
On Hesitant Fuzzy Filters in BE-Algebras, Young Bae Jun, and Sun Shin Ahn,…………….346
A Fixed Point Approach to the Stability of Nonic Functional Equation In Non-Archimedean Spaces, Tian-Zhou Xu, Yali Ding, and John Michael Rassias,………………………………359
Global Attractivity and Periodicity Behavior of a Recursive Sequence, E. M. Elsayed, and Abdul Khaliq,…………………………………………………………………………………369

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 22, NO. 3, 2017
Periodic Orbits of Singular Radially Symmetric Systems, Shengjun Li, Wulan Li, and Yiping Fu,…............................................................................................................................................393
Approximate Ternary Jordan Ring Homomorphisms in Ternary Banach Algebras, M. Eshaghi Gordji, Vahid Keshavarz, Jung Rye Lee, Dong Yun Shin, and Choonkil Park,……………….402
Approximate Controllability of Fractional Impulsive Stochastic Functional Differential Inclusions with Infinite Delay and Fractional Sectorial Operators, Zuomao Yan, and Xiumei Jia,………………………………………………………………………………………………409
Hyers-Ulam Stability of General Additive Mappings in C*-Algebra, Gang Lu, Guoxian Cai, Yuanfeng Jin, and Choonkil Park,………………………………………………………..…….432
A Higher Order Multi-step Iterative Method for Computing the Numerical Solution of Systems of Nonlinear Equations Associated with Nonlinear PDEs and ODEs, Malik Zaka Ullah, S. Serra-
Capizzano, Fayyaz Ahmad, Arshad Mahmood, and Eman S. Al-Aidarous,………………….445
Quadratic ????-Functional Inequalities in Fuzzy Normed Spaces, Ji-Hye Kim, Choonkil Park............462
The Quadrature Rules of the Fuzzy Henstock-Stieltjes Integral on a Infinite Interval, Ling Wang,…………………………………………………………………………………………474
Cubic and Quartic ????-Functional Inequalities in Fuzzy Normed Spaces, Jooho Zhiang, Jeonghun Chu, George A. Anastassiou, and Choonkil Park,……………………………………………484
A Right Parallelism Relation for Mappings to Posets, Hee Sik Kim, J. Neggers, and Keum Sook So,…………………………………………………………………………………………….496
Existence Results for Nonlinear Generalized Three-Point Boundary Value Problems for Fractional Differential Equations and Inclusions, Mohamed Abdalla Darwish, and Sotiris K. Ntouyas,………………………………………………………………………………………507
Quadratic ????-Functional Inequalities in Fuzzy Banach Spaces, Choonkil Park, and Sun Young Jang,…………………………………………………………………………………………..527
Remarks On Common Fixed Point Results For Cyclic Contractions In Ordered b-Metric Spaces, Huaping Huang, Stojan Radenovic, and Tatjana Aleksic Lampert,…………………………..538
A Fixed Point Method to the Stability of a Jensen Functional Equation in Intuitionistic Fuzzy 2-Banach Spaces, Choonkil Park, Ehsan Movahednia, George A. Anastassiou, Sungsik Yun,…546
Characterization of Modular Spaces, Manuel De la Sen, Donal O'Regan, and Reza Saadati,…558
Ulam-Hyers Stability of 3-Jordan Homomorphisms in C*-Ternary Algebras, Madjid Eshaghi Gordji, Vahid Keshavarz, Choonkil Park, and Sun Young Jang,………………………………573

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 22, NO. 4, 2017
Some New Results on Products of the Apostol-Genocchi Polynomials, Yuan He,…………591
Functional Inequalities in Fuzzy Normed Spaces, Choonkil Park, George A. Anastassiou, Reza Saadati, and Sungsik Yun,…………………………………………………………………..601
A Generalization of Simpson Type Inequality via Differentiable Functions Using Extended (????, ????)????-preinvex functions, Yujiao Li, and Tingsong Du,………………………………….613
Isometric Equivalence of Linear Operators on Some Spaces of Analytic Functions, Li-Gang Geng,………………………………………………………………………………………..633
S-Fuzzy Subalgebras and Their S-Products in BE-Algebras, Sun Shin Ahn,Keum Sook So.................639
Fixed Point Results for Generalized g-Quasi-Contractions of Perov-type in Cone Metric Spaces Over Banach Algebras Without the Assumption of Normality, Shaoyuan Xu, Branislav Z. Popovic, Stojan Radenovic,.…………………………………………………………………648
On Some Inequalities of the Bateman's G-Function, Mansour Mahmoud, Hanan Almuashi................672
3-Variable Additive ????-Functional Inequalities in Fuzzy Normed Spaces, Joonhyuk Jung, Junehyeok Lee, George A. Anastassiou, and Choonkil Park,…………………......................684
An Approach to Separability of Integrable Hamiltonian System, Hai Zhang,……………….699
Cross-Entropy for Generalized Hesitant Fuzzy Sets and Their Use in Multi-Criteria Decision Making, Jin Han Park, Hee Eun Kwark, and Young Chel Kwun,……………………… 709
On Harmonic Quasiconformal Mappings with Finite Area, Hong-Ping Li, and Jian-Feng Zhu.........................726
Weak Estimates of the Multidimensional Finite Element and Their Applications, Yinsuo Jia, and Jinghong Liu,…………………………………………………………………………………..734
New Integral Inequalities of Hermite-Hadamard Type for Operator m-Convex and (????, ????)-Convex Functions, Shuhong Wang,………………………………………………...….744
Non-periodic Multivariate Stochastic Fourier Sine Approximation and Uncertainty Analysis, Zhihua Zhang, and Palle E. T. Jorgensen,……………………………………………………..754

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 22, NO. 5, 2017
Higher-Order Degenerate Bernoulli Polynomials, Dae San Kim, and Taekyun Kim,………789
Korobov Polynomials of the Seventh Kind and of the Eighth Kind, Dae San Kim, Taekyun Kim, Toufik Mansour, and Jong-Jin Seo,………………………………………………………….812
Some Identities on the Higher-Order Twisted q-Euler Numbers and Polynomials, C. S. Ryoo.....................825
Umbral Calculus Associated With New Degenerate Bernoulli Polynomials, Dae San Kim, Taekyun Kim, and Jong-Jin Seo,………………………………………………………………831
Regularization Smoothing Approximation of Fuzzy Parametric Variational Inequality Constrained Stochastic Optimization, Heng-you Lan,…………………………………………841
The Split Common Fixed Point Problem for Demicontractive Mappings in Banach Spaces, Li Yang, Fuhai Zhao, and Jong Kyu Kim,……………………………………………………….858
Iterated Binomial Transform of the k-Lucas Sequence, Nazmiye Yilmaz and Necati Taskara....................864
Nielsen Fixed Point Theory for Digital Images, Ozgur Ege, and Ismet Karaca,……………..874
A Fixed Point Theorem and Stability of Additive-Cubic Functional Equations in Modular Spaces, Chang Il Kim, Giljun Han, and Seong-A Shim,………………………………………881
Results on Value-Shared of Admissible Function and Non-Admissible Function in the Unit Disc, Hong-Yan Xu,…………………………………………………………………………………894
Compositions Involving Schur Harmonically Convex Functions, Huan-Nan Shi, and Jing Zhang,…………………………………………………………………………………………907
A Note on Degenerate Generalized q-Genocchi Polynomials, Jongkyum Kwon, Jin-Woo Park, and Sang Jo Yun,……………………………………………………………………………..923
Cubic Soft Ideals in BCK/BCI-Algebras, Young Bae Jun, G. Muhiuddin, Mehmet Ali Ozturk, and Eun Hwan Roh,………………………………………………………………………….929
Hyers-Ulam Stability of the Delayed Homogeneous Matrix Difference Equation with Constructive Method, Soon-Mo Jung, and Young Woo Nam,………………………………941
Mathematical Analysis of (n + 3)-Dimensional Virus Dynamics Model, A. M. Elaiw, and N. H. AlShamrani,…………………………………………………………………………………..949
On the Dynamics of a Certain Four-Order Fractional Difference Equations, Chang-you Wang, Xiao-jing Fang, and Rui Li,…………………………………………………………………968

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 22, NO. 6, 2017
A New Result on the Almost Increasing Sequences, H. S. Ozarslan and A. Karakas,………989
Certain Chebyshev Type Inequalities Involving the Generalized Fractional Integral Operator, Zhen Liu, Wengui Yang, and Praveen Agarwal,………………………………………………999
Estimates for the Green's Function of 3D Elliptic Equations, Jinghong Liu and Yinsuo Jia..............1015
The Structure of the Zeros Fixed Point for Genocchi Polynomials, J. Y. Kang, C. S. Ryoo..................1023
Additive ????-Functional Equations, Choonkil Park and Sun Young Jang,…………………….1035
Hyperstability of a Generalized Cauchy Functional Equation, Abbas Najati, Daryoush Molaee, and Choonkil Park,……………………………………………………………………………1049
Stability Analysis and Optimal Control of a Cholera Model with Time Delay, Shu Liao and Fang Fang,…………………………………………………………………………………………..1055
Effect of Antibodies and Latently Infected Cells on HIV Dynamics with Differential Drug Efficacy in Cocirculating Target Cells, A. M. Shehata, A. M. Elaiw, and E. Kh. Elnahary,…1074
A New Implicit Midpoint Iterative Scheme Involving Asymptotically Nonexpansive Mappings in Abstract Spaces, Shin Min Kang, Arif Rafiq, Faisal Ali, and Young Chel Kwun,………………………………………………………………………………………….1094
Hesitant Fuzzy Filters in Lattice Implication Algebras, G. Muhiuddin, Eun Hwan Roh, Sun Shin Ahn, and Young Bae Jun,…………………………………………………………………….1105
3D Green's Function and Its Finite Element Error Estimates, Jinghong Liu and Yinsuo Jia........1114
Hermite-Hadamard Type Inequalities for s-Convex Functions via Riemann-Liouville Fractional Integrals, Shu-Hong Wang and Feng Qi,……………………………………………………..1124
Monotone Hybrid Projection Algorithm for Solving Fixed Point and Equilibrium Problems in a Banach Space, Xiaoying Gong and Sun Young Cho,…………………………………………1135
Inner-Outer Factorization on Besov-Type Spaces, Ruishen Qian and Songxiao Li,…………1150
Generalized Rational Contractions Endowed With a Graph and an Application to a System of Integral Equations, Huseyin Isik, Nawab Hussain, and Marwan A. Kutbi,………………….1158

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 22, NO. 7, 2017
On Quadratic ????-Functional Inequalities in Fuzzy Normed Spaces, Choonkil Park, Sun Young Jang, and Sungsik Yun, ………………………………………………………………………1189
On a Double Integral Equation Including a Set of Two Variables Polynomials Suggested by Laguerre Polynomials, M. Ali Özarslan and Cemaliye Kürt,………………………………...1198
Generalized Inequalities of the type of Hermite-Hadamard-Fejer with Quasi-Convex Functions by way of k-Fractional Derivatives, A. Ali, G. Gulshan, R. Hussain, A. Latif, and M. Muddassar,…………………………………………………………………………………….1208
Nonlinear Differential Polynomials of Meromorphic Functions with Regard to Multiplicity Sharing a Small Function, Jianren Long,……………………………………………………...1220
Impulsive Hybrid Fractional Quantum Difference Equations, Bashir Ahmad, Sotiris K. Ntouyas, Jessada Tariboon, Ahmed Alsaedi, and Wafa Shammakh,…………………………………...1231
A Fixed Point Alternative to the Stability of a Quadratic ????-Functional Equation in Fuzzy Banach Spaces, Choonkil Park, Jung Rye Lee, and Dong Yun Shin,…………………………………1241
Four-Point Impulsive Multi-Orders Fractional Boundary Value Problems, N. I. Mahmudov and H. Mahmoud,…………………………………………………………………………………1249
Convergence of Modification of the Kantorovich-Type q-Bernstein-Schurer Operators, Qing-Bo Cai and Guorong Zhou,………………………………………………………………………..1261
Barnes-Type Degenerate Bernoulli and Euler Mixed-Type Polynomials, Taekyun Kim, Dae San Kim, Hyuckin Kwon, and Toufik Mansour,…………………………………………………..1273
Ground State Solutions for Second Order Nonlinear p-Laplacian Difference Equations with Periodic Coefficients, Ali Mai and Guowei Sun,……………………………………………..1288
On a Solutions of Fourth Order Rational Systems of Difference Equations, E. M. Elsayed, Abdullah Alotaibi, and Hajar A. Almaylabi,………………………………………………….1298
On the Dynamics of Higher Order Difference Equations ????????+1 = ???????????? + ???????? ???? ???? ????−???????????? ???? +???????? ????−???? , M. M. El-Dessoky,………………………………………………………………………………………1309
Applications of Soft Sets in BF-Algebras, Jeong Soon Han and Sun Shin Ahn,…………….1323
Symmetric Solutions for Hybrid Fractional Differential Equations, Jessada Tariboon, Sotiris K. Ntouyas, and Suthep Suantai,…………………………………………………………………1332
On the k-th Degeneration of the Genocchi Polynomials, Lee-Chae Jang, C.S. Ryoo, Jeong Gon Lee, and Hyuck In Kwon,……………………………………………………………………..1343
Regularization Solutions of Ill-Posed Helmholtz-Type Equations with Fuzzy Mixed Boundary Value, Hong Yang and Zeng-Tai Gong,………………………………………………………1350
Behavior of the Difference Equations ????????+1 = ???????? ????????−1 − 1, Keying Liu, Peng Li, Fei Han, and Weizhou Zhong,……………………………………………………………………………….1361

Published: 2024-04-16